# SDR SIMA20120301009

- Difficulty date: March 8, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 25,698 hours, 22,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND LEFT OMEGA BEAM HAS CORROSION ON PREVIUOS REPAIR AT FRAME 20.  REPAIRED LT OMEGA BEAM AT FRAME 20 IAW SRM 53-00-10 FIGURE 201 SHEET 1. THE AIRCRAFT WAS RETURNED TO SERVICE.
